IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability of Interval Positive of Integer and Fractional Orders Continuous-Time Linear Systems

2018 19th International Conference "Computational Problems of Electrical Engineering" (CPEE)

Author(s): Tadeusz Kaczorek
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Conference Location: Banska Stiavnica, Slovakia
Conference Date: 9 September 2018
Page(s): 1 - 6
ISBN (Electronic): 978-1-5386-7895-4
DOI: 10.1109/CPEE.2018.8507106
Regular:

Theasymptotic stability of interval positive of integer and fractional orders of continuous-time linear systems is investigated. The classical Kharitonov theorem is extended to the interval... View More

Advertisement